MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS ACS; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS ACS; GENERAL SURGERY TRAY
Model Number CDEX31D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Extremity pack cdex31d opened and discovered the asepto contained within the pack had a brownish substance on the bulb.Pack and contents discarded and new pack obtained.No patient exposure; prior to patient entering operating room.Asepto and packing list saved.

Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS
7300 w detroit st
chandler AZ 85226
MDR Report Key9779436
Report Number9779436
Device Sequence Number713785
Product Code LRO
UDI-Device Identifier00191072046109
UDI-Public(01)00191072046109(17)201231(10)635191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
Report Date (Section F) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDEX31D
Device Catalogue NumberCDEX31D
Device Lot Number635191
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/13/2020